JournalsprimsVol. 3, No. 2pp. 177–201

On some fundamental theorems of contingent equations in connection with the control problems

  • Norio Kikuchi

    Kobe University, Japan
On some fundamental theorems of contingent equations in connection with the control problems cover
Download PDF

Cite this article

Norio Kikuchi, On some fundamental theorems of contingent equations in connection with the control problems. Publ. Res. Inst. Math. Sci. 3 (1967), no. 2, pp. 177–201

DOI 10.2977/PRIMS/1195195563